Is this normal with sertraline?

Posted , 5 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Hey, I am currently on 50mg sertraline for anxiety and low mood and I have been for three days. I have noticed that my anxiety is absolutely terrible, I find it difficult to sleep, my heart is beating out of my chest, nothing feels the same, I can not even watch TV without feeling some strange feeling, nothing feels fun anymore. I take it at around 11am and I somewhat feel okay during the day but during night time I feel terrible.

Please help, thank you in advance.

0 likes, 5 replies

5 Replies

  • Posted

    Hi Natalie,

    I started taking Sertraline 2 weeks ago. I taking it for acute Health Anxiety. Yes I think what you are experiencing is normal for this med. All the things I have read and also my Dr said that the anxiety can be worse at first. I did find this also, for me especially in the morning, which is still the worst time for me. I get palpitations anyway, and I am on Atenolol for SVT, but this med did seem to make the palpitations worse for a good few days. I was also shakey and trembly and nauseaus, but all of these symptoms were part of the medical worries that kicked off the HA in the first place so now I am finding it difficult to know what is real and what is the meds!

  • Posted

    Iv been on sertraline for about 3 years now when I first started them I felt abit funny but it does go I think it’s more the anxiety that makes you feel like that, are you having therapy at the same time because if your on the medication you should be that will help with the anxiety 
    • Posted

      I am not having any therapy at the moment as there is a long waiting list at the university and doctors one! I have a phone appointment with one on monday and I think I will discuss the sertraline with her, just been doing the best I can, been listening to calming music, been going out in the mornings, been drinking chamomille tea and I am praying it all gets better!
  • Posted

    I was diagnosed with social anxiety disorder at 19. Eight years of being on Clonazepam I developed a tolerance to it so my doctor suggested Sertraline, to make my story short, during the 3-month I was on Sertraline I experienced about every single side effect you can think of, even panic attacks which I have never had that before, anyway she put me on Lorazepam and I'm myself again. Good luck!

  • Posted

    Maybe it is the side-effect of the medication you take that's why you are experiencing difficulty in sleeping. 

    Take some alternative methods, enough diet and proper exercise

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.kokun.net

Карепрост
newnav-down - qqmovies.info newnav-up - qqmovies.info